# SDR AALA202108314535

- Difficulty date: August 29, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 56,749 hours, 33,980 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE AURAL ALERT IN COCKPIT. NO ECAM MESSAGE. NO CABIN INDICATIONS AURAL OR VISUAL. FLIGHT ATTENDANT CONFIRMED NO SMOKE. NO SMOKING ECAM APPEARS INTERMITTENT, COCKPIT AURAL ALERT REMAINED ON AFTER LANDING. MAINTENANCE PERFORMED LAV SMOKE DETECTOR TEST. NO FAULTS NOTED PER AMM 26-12-00.
